# SDR FDEA202202090974

- Difficulty date: February 9, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO STA 1561 TO 1661 AT RBL 107 SEAT TRACK CORRODED AROUND CLIP NUT   HOLES. 0004079295 : VUKI, ESAFE   - 18-APR-2022 20:16  INSTALLED SEAT TRACK AND SPLICE ON MAIN CARGO AT STA 1561 TO 1661 RBL 107 PER SRM   53-00-52-2R. SEALED PER SRM 51-41-01-OG. INSTALLED HI-LOCKS PER FDX DRAWING SR10-53-  002, AND SRM 51-31-01-OG
